# SDR SWIA200819584

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 19,591 hours, 16,319 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6603 - FIRST OFFICERS WINDSHIELD BROKE ON CLIMB-OUT.  REPLACED RIGHT WINDSHIELD IAW MM 56-11-01, P/N OFF 601R33033-10, S/N OFF 00080H3197.
